# SDR UPS97822213

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING TE AT FLAP STA 10.00 - THE TE I/B RIB IS CRACKED IN 2 PLACES.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-5-0 AND SRM ADDENDUM DC8-5720-7767-A.
